# SDR 2008UALA03325

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 57,930 hours, 31,813 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Mid Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MID FLAP T/E WEDGE IS DELAMINATED 47.5 INCHES OUTBOARD FROM INBOARD EDGE AND IS DENTED ON LOWER SURFACE DUE TO BIRD STRIKE.  FOUND DAMAGE TO BE OUT OF LIMITS. REPLACED LT I-B MID FLAP WEDGE REF MM 27-51-11 PG 406, ALL GAPS CHECKED GOOD.  AC OK FOR SERVICE.
